# SDR USAA950975

- Difficulty date: July 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601AU
- Make and model: Boeing 757225
- Aircraft serial: 22193
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 1640
- Part time: 34,462 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING A CMV 1 INSPECTION, VISUALLY FOUND 6 INCH BY 5 INCH AREAS PITTED CORROSION AFT FLANGE OF FLOOR BEAM 1640. REPLACED T-CAP.  (M)
